# SDR VTZA990159

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/ORF - FLT 7229 - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO GEAR WOULD NOT RETRACT, AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED WOW MICROSWITCHES AND SERVICED NOSE STRUT.  MAINTENANCE PERFORMED GEAR SWINGS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
